Alert archive / Indiana / Freeze Warnings in 2020

Freeze Warning 3, NWS Indianapolis, IN

April 14, 202039 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Apr 14, 2020, 3:29 AM EDT for 39 counties in Indiana. It took effect at Apr 15, 2020, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2020, 3:29 AM EDT (07:29 UTC)
In effect from
Apr 15, 2020, 12:00 AM EDT
Expired
Apr 15, 2020, 9:00 AM EDT
In force
9 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2020 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

911 
WWUS73 KIND 140729
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
329 AM EDT Tue Apr 14 2020

INZ021-028>031-035>049-051>057-141530-
/O.NEW.KIND.FZ.W.0003.200415T0400Z-200415T1300Z/
/O.CON.KIND.FZ.W.0002.000000T0000Z-200414T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
and Rushville
329 AM EDT Tue Apr 14 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
WEDNESDAY...

* WHAT...For the first Freeze Warning, sub-freezing temperatures 
  as low as 30. For the second Freeze Warning, sub-freezing 
  temperatures as low as 28 expected.

* WHERE...Portions of central, east central, north central and 
  west central Indiana.

* WHEN...For the first Freeze Warning, until 9 AM EDT this 
  morning. For the second Freeze Warning, from midnight tonight 
  to 9 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

INZ060>065-067>072-141530-
/O.NEW.KIND.FZ.W.0003.200415T0400Z-200415T1300Z/
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Sullivan, Linton, Bloomfield, 
Bloomington, Nashville, Columbus, Greensburg, Vincennes, 
Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, 
Brownstown, and North Vernon
329 AM EDT Tue Apr 14 2020

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Portions of central, south central, southeast and 
  southwest Indiana.

* WHEN...From midnight tonight to 9 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
4 follow-up statements
344 
WWUS73 KIND 141952
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
352 PM EDT Tue Apr 14 2020

INZ021-028>031-035>049-051>057-060>065-067>072-150400-
/O.CON.KIND.FZ.W.0003.200415T0400Z-200415T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
352 PM EDT Tue Apr 14 2020

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT WEDNESDAY...

* WHAT... Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of central, east central, north central and
  west central Indiana. Coldest temperatures will be over
  northeast portions of central Indiana. 

* WHEN...Midnight tonight until 9 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
837 
WWUS73 KIND 150134
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
934 PM EDT Tue Apr 14 2020

INZ021-028>031-035>049-051>057-060>065-067>072-150945-
/O.CON.KIND.FZ.W.0003.200415T0400Z-200415T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
934 PM EDT Tue Apr 14 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana.

* WHEN...Until 9 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
598 
WWUS73 KIND 150757
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
357 AM EDT Wed Apr 15 2020

INZ021-028>031-035>049-051>057-060>065-067>072-151600-
/O.NEW.KIND.FZ.W.0004.200416T0400Z-200416T1300Z/
/O.CON.KIND.FZ.W.0003.000000T0000Z-200415T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
357 AM EDT Wed Apr 15 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 27. 

* WHERE...all of central Indiana.

* WHEN...For the first Freeze Warning, until 9 AM EDT this 
  morning. For the second Freeze Warning, from midnight tonight 
  to 9 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
168 
WWUS73 KIND 151251
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
851 AM EDT Wed Apr 15 2020

INZ021-028>031-035>049-051>057-060>065-067>072-152100-
/O.EXP.KIND.FZ.W.0003.000000T0000Z-200415T1300Z/
/O.CON.KIND.FZ.W.0004.200416T0400Z-200416T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
851 AM EDT Wed Apr 15 2020

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT THURSDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...All of central Indiana.

* WHEN...From midnight tonight to 9 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 14, 3:06 AM EDT, 23 minutes earlier.

Area forecast discussion, Apr 14, 3:06 AM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
306 AM EDT Tue Apr 14 2020

.UPDATE...

The Long Term section has been updated below.

&&

.SYNOPSIS...
Issued at 338 PM EDT Mon Apr 13 2020

Multiple disturbances throughout the week will provide chances of
precipitation Wednesday and Friday. Some snow showers are
possible with both events in the northern portions of central
Indiana, with the greatest chances for accumulation on Friday
morning. Temperatures will warm this weekend with highs in the
60s.

&&

.NEAR TERM /Rest of Tonight through Tuesday/...

Issued at 1030 PM EDT Mon Apr 13 2020

Updated current conditions. Forecast still looks good for the near
term. Previous discussion follows...

Clouds continue to slowly break up and erode from the west this
afternoon. This will continue through the remainder of the daylight
hours. However, some upper clouds will stream in behind the lower
ones.

Winds continue to diminish as the pressure gradient relaxes.
However, some gusts upstream are still around 40 mph north of I-70.
Will remove the wind advisory south of I-70 for now. Remainder will
still likely be canceled before 00Z.

Question then turns to need for freeze warning tonight. MOS's lows
in the 20s look way too cold given some mid and high clouds tonight.
Meanwhile, NBM might be a little warm if clouds are thin enough.
Went with a compromise, and decided to err on the side of caution.

Will go with a Freeze Warning along and north of I-70 tonight, with
lows of 30-32 or so. Believe that clouds will be thick enough
south to prevent much in the way of frost. Everything will all
come down to how thick the mid and high clouds end up being and
their precise timing.

For Tuesday, partly to mostly cloudy skies will continue with upper
impulses riding along an upper trough. There won't be enough forcing
though to mention any precipitation. NBM highs look reasonable given
expected conditions.

&&

.SHORT TERM /Tuesday Night through Thursday/...

Issued at 338 PM EDT Mon Apr 13 2020

A broad trough in the upper levels across the Midwest will keep cool
conditions through the short term. A cooler regime will cause
overnight lows to be near to below freezing both Tuesday and
Wednesday night, further impacting the start of the growing season.
Ensemble derived temperatures for Tuesday night are all
underneath the freezing mark, increasing the likelihood of a hard
freeze. The potential for freezing temperatures Wednesday night is
more uncertain due to an increase in cloud cover.

A weak low-level disturbance will approach Indiana Wednesday
morning. Limited moisture and unorganized lift will subdue
precipitation expectations for Wednesday. Some scattered showers are
possible with the occasional snow shower in areas below freezing
Wednesday morning, and later after dusk. No snow accumulation is
expected at this time. This disturbance will provide ample cloud
cover Wednesday afternoon and night providing the uncertainty for
Wednesday night lows.

Winds could be gusty in northern portions of central Indiana both
Tuesday night and Wednesday given a fairly robust upper-level
jet, and an opportunity for mixing. Expect sustained winds out of
the west near 15 mph, with peak gusts upwards of 30mph Tuesday
afternoon.

&&

.LONG TERM /Friday through Tuesday/...
Issued at 306 AM EDT Tue Apr 14 2020

A couple of different disturbances moving through weakly cyclonic
flow over the area will necessitate precipitation chances Friday
into Friday night, and again Saturday night into Sunday evening.
Most of this should fall as rain, but can't rule out a stray
snowflake early Friday morning or late Friday night.

Temperatures will likely moderate quite a bit during the long term
as the upper level flow pattern flattens out and heights increase
somewhat across the area. Temps may remain below normal for the
time of year toward the end of the period, but only slightly.

&&

.AVIATION /Discussion for 140600z TAF issuance/...
Issued at 1243 AM EDT Tue Apr 14 2020

VFR through the period. Some mid level clouds will be in place
through most of the period. Winds out of the northwest around 4
to 8 kts overnight will increase a few kts and develop some gusts
around 20 kts or so Tuesday afternoon. Could also see cloud decks
lower to around 6000 ft Tuesday afternoon. No visibility
restrictions expected either.

&&

.IND WATCHES/WARNINGS/ADVISORIES...

Freeze Warning until 9 AM EDT this morning for INZ021-028>031-
035>049-051>057.

&&

SYNOPSIS...Updike
NEAR TERM...50/KH
SHORT TERM...Updike
LONG TERM...Nield
AVIATION...CP
Hazardous weather outlook, Apr 13, 5:15 PM EDT, 10 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
515 PM EDT Mon Apr 13 2020

INZ021-028>031-035>049-051>057-142115-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, and Rushville
515 PM EDT Mon Apr 13 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Temperatures at or below freezing

Hazards: Temperatures at or below freezing could cause damage to
crops and sensitive vegetation

Discussion: As a result of a cold front moving through early this
morning, temperatures across central Indiana are below normal,
dipping down to near freezing tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Outlook: Frost and freeze conditions are possible many nights
through the week.

Discussion: Cooler air is expected to settle in over central
Indiana, potentially bringing multiple nights of frost and freeze
conditions to the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ060>065-067>072-142115-
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-
Lawrence-Jackson-Jennings-
Including the cities of Sullivan, Linton, Bloomfield, Bloomington,
Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee,
Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon
515 PM EDT Mon Apr 13 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Low temperatures tonight will get down to the mid 30s

Hazards: No hazardous weather is expected at this time

Timing: Wind gusts of 45 MPH possible through the day, but especially
this morning.

Discussion: As a result of a cold front moving through early this
morning, temperatures across central Indiana are below normal,
dipping down to the mid 30s tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Outlook: Frost and freeze conditions are possible many nights
through the week.

Discussion: Cooler air is expected to settle in over central
Indiana, potentially bringing multiple nights of frost and freeze
conditions to the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Apr 13, 10:45 PM EDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1045 PM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     NON-TSTM WND DMG 2 S DAYTON              40.34N 86.78W
04/13/2020                   TIPPECANOE         IN   BROADCAST MEDIA

            WLFI CHANNEL 18 METEOROLOGIST REPORTED
            NON-THUNDERSTORM WINDS KNOCKED DOWN TREES ON
            A GARAGE. ABOUT HALF THE GARAGE WAS
            DESTROYED.

&&

MK

Nearby

Freeze Warnings in Indiana, 2020Every freeze warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.